# SDR 20000505AP034

- Difficulty date: March 15, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N329QS
- Make and model: Boeing 727-21
- Aircraft serial: 19038
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10251831
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 705 - BWI-IND - AUTO-PRESSURIZATION BACKGROUND LIGHTS SMOKED DURING FLIGHT.  REPLACED AUTO CONTROLLER.  (M)
